# SDR DHL9770237D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, OUTBD RIB WS 629.0 RIGHT WING.  ACCOMPLISHED NDT, CRACKED AT LWR RIB FLANGE.  INSTALLED RIB REPAIR AT STR 8 PER SRM 57-10-5, 7.5 X 2.5.
